Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Patch for nausea and vomiting

Premium Questions

Dr.  Michelle Gibson James MD

Wife had 2 Lidocain patches on back 2 nights ago and seemed to have a reaction to the patches with nausea , vomiting sleepy. Tonight she has had severe chills and shaking even with blankets and... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Raju A.T MD

I have been on 6 mg diluded and 200 fantanyl patches .. The doctor stopped them both and replaced them with methadone 5 mg . I have been suffering of nausea and vomiting since i started the new ... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)
Dr.  Shoaib Khan MD

the only thing bothering her is the nausea and vomiting. Pain is controlled with her Fentanol patch ...My sister has Stage 4 colon cancer . She has been vomiting brown liquid for approximately... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. Grzegorz Stanko MD

I have been nauseated and throwing up for 6 days,I haven t been around anyone sick and i ve never had a viris that lasteded this long. Can you give me any idea of what is wrong ? I ve had my gall bladder taken out 14 yrs... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr. Shehzad Topiwala MD

Im a 79 year female and for over 6 months have nausea and vomiting first thing In am on empty stomach about every two weeks after I take my levothyroxine .5mg, or sometimes before. It used to last ... View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)

Public Forum Discussions

Dr.     K. V. Anand MD

For the second consecutive time, I ve worked outside in the yard all day and felt fine. Both times--after being inside for about 10-15 minutes, i ve gotten nasueaus and thrown up. The last time, i was sick for 24 hours and... View answer

Answered by : Dr. K. V. Anand ( Psychologist)
Dr.  Sandip Kabra MD

Thxs, I have ETD, 3mos & heartburn, nausea, reflux & vomiting occasionally. I have figured out what I eat makes my ears worse. Please tell me what not to eat, thxs for any help. I wear patches ... View answer

Answered by : Dr. Sandip Kabra ( General & Family Physician)
Dr. Penchila Prasad Kandikattu MD

started of April 23,2010 diarrhea and nausea vomiting and neck pain low grade temp 99.7 thought ... migraine since all of this have had two blood patches not stopped headache caused tachycardia and... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. Penchila Prasad Kandikattu MD

I had my gallbladder removed Monday. I removed the anti nausea patch from behind my ear last night ... vomited all day. I ve not been able to keep anything down, liquid or solid. No fever, but my face ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. A G Shaikh MD

I was admitted to the hospital on the 14th of this month for Nausea, vomiting, and diarrhea ... and still manage to vomit while the meds are in my system. I am still sick on my stomach to this day, and... View answer

Answered by : Dr. A G Shaikh ( General & Family Physician)

Mobile Questions and Answers

Dr.  Abubakar Siddiqh MD

weakness, nausea, vomiting, irritation,

Dr. Shubham Mehta MD

Nausea, vomiting, heaviness in breasts and stomach.

Dr. Robert Galamaga MD

This includes fever, fatigue, nausea, vomiting and sometimes diarrhea